MathSciNet Relay Station
MathSciNet bibliographic data
MR1740682 (2002j:57025) 57M27 (57R56)
Khovanov, Mikhail A categorification of the Jones polynomial. Duke Math. J. 101 (2000), no. 3, 359–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement